Procedural traditions in flux

Doak, J. ORCID: 0000-0002-3793-2819, Field, S., Jackson, J. and O'Mahony, D., 2016. Procedural traditions in flux. The International Journal of Evidence & Proof, 20 (4), pp. 263-265. ISSN 1740-5572

[img]
Preview
Text
7606_Doak.pdf - Post-print

Download (98kB) | Preview
Item Type: Journal article
Description: Editorial
Publication Title: The International Journal of Evidence & Proof
Creators: Doak, J., Field, S., Jackson, J. and O'Mahony, D.
Publisher: Sage
Date: 2016
Volume: 20
Number: 4
ISSN: 1740-5572
Identifiers:
NumberType
10.1177/1365712716661483DOI
Divisions: Schools > Nottingham Law School
Depositing User: Jonathan Gallacher
Date Added: 02 Feb 2017 13:28
Last Modified: 09 Jun 2017 14:12
URI: http://irep.ntu.ac.uk/id/eprint/30088

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year